# SDR REXA2016032900492

- Difficulty date: March 29, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL HAS CORROSION AROUND SCREW HOLES, BETWEEN FS 559+84 TO 560.0 005.  R & R RT FLOOR SILL FS 559+84 - 560 WITH SERVICEABLE PART IAW EA NOCRJ253-04167 REV 1R DATED 03 22 16 & SRM 51-40-11, 51-42-06 & 51-42-21.
